Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Symptom increase
Posted by: Karen
Date: February 22, 2007 11:01 PM

I've taken DMSA for a year and a half now and I have observed that for the first four or five days immediately following my DMSA dose I feel relatively symptom free. But in the remaining days leading up to re-dosing it feels like I gradually build toxins (that is the symptoms slowly increase) until I take the DMSA again. By symptoms I am referring to joint and muscle pain and depression. Does this mean that metals are being reabsorbed or does it mean that the other supplements I am taking like chlorella are continuing to pull metals out of hiding making them ready for the next dose of dmsa to carry out of the body?

RE: Symptom increase
Posted by: Ron Kennedy, M.D.,
Date: February 25, 2007 4:29 AM

To answer your question, you need a DMPS Challenge Test. It does not make sense that you would feel immediately better after taking DMSA. If anything, you should feel worse. DMSA removes only heavy metals, no other "toxins" are affected. I suggest you talk to your doc about having a DMPS Challenge Test. At least you will then know if you can stop the DMSA, or perhaps go to a maintenance dose level.

RE: Symptom increase
Posted by: Karen
Date: February 26, 2007 1:07 AM

Are there symptoms when reabsorption occurs? About a month and a half ago I thought I had a urinary tract infection so I went to the doctor to have it checked. She said that the urinalysis was very clear, no infection. Can this come from the yeast associated with gut wall damage? Isn't that what gut wall damage is...yeast overgrowth?

RE: Symptom increase
Posted by: Ron Kennedy, M.D.,
Date: February 26, 2007 1:25 AM

Once a metal is bound, it is quickly excreted, mostly through the kidneys, and some through the liver, and a little through sweat glands (or a lot if you use a sauna). The only reabsorption that might occur would be in the gut, but if chlorella is taken at a dose of one gram three times daily, then that minimizes that kind of reabsorption. Gut wall damage is more complex than a simple overgrowth of yeast; in fact, it is the gut wall damage which allows yeast to overgrow. A careful read of this article should clear it up for you: www.medical-library.net/sites/_mercury_gut_wall_infection_and_fatigue.html

RE: Symptom increase
Posted by: Karen
Date: February 26, 2007 3:38 AM

So the chlorella needs to be taken right along with the DMSA in order to prevent reabsorption? And if my chlorella is 250 mg, how many does it take to equal one gram?

RE: Symptom increase
Posted by: Ron Kennedy, M.D.,
Date: February 26, 2007 5:57 AM

Yes, and three times per day for 48 hours. One gram = 1000 mg.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(670 words)